# SDR RRXA000544

- Difficulty date: February 28, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 46,063 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 5613836
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO SHEAR TIE AT STA 35, AND IN BETWEEN LONGERON 35 LEFT TO 34 RIGHT, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED SHEAR TIE IAW DC-8 SRM 51-1-21 AND DAC DWG NR 5613836.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
